MathSciNet Relay Station
MathSciNet bibliographic data
MR1183923 12F12 (11R32)
Martinais, Dominique; Schneps, Leila Polynômes à groupe de Galois diédral. (French) [Polynomials with dihedral Galois group] Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 141–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement